MAUDE Adverse Event Report: NXSTAGE MEDICAL, INC. NXSTAGE CARTRIDGE EXPRESS; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

NXSTAGE MEDICAL, INC. NXSTAGE CARTRIDGE EXPRESS; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Model Number CAR-500
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/08/2018
Type of Reportable Event Malfunction
Event or Problem Description
During use, nxstage cartridge tubing was leaking.Crack in the tubing.

Brand Name
NXSTAGE CARTRIDGE EXPRESS
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
NXSTAGE MEDICAL, INC.
350 merrimack street
lawrence MA 01843
MDR Report Key8099769
Report Number8099769
Device Sequence Number1833183
Product Code KDI
UDI-Device IdentifierM535CAR5000
UDI-Public+M535CAR5000/$$05280878006
Combination Product (Y/N)N
Initial Reporter StateMA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/15/2018
Report Date (Section F) 11/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCAR-500
Device Lot Number0878006
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/23/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA11/15/2018